Error analysis in interpolation by bivariate C1 splines


Nürnberger, Günther ; Walz, Guido


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: IMA Journal of Numerical Analysis : IMAJNA
Volume: 18
Issue number: 4
Page range: 485-508
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0272-4979
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Walz, Guido (1998) Error analysis in interpolation by bivariate C1 splines. IMA Journal of Numerical Analysis : IMAJNA 18 4 485-508 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item